MathSciNet Relay Station
MathSciNet bibliographic data
MR584072 (82a:35024) 35E20 (46F10)
Ehrenpreis, Leon Reflection, removable singularities, and approximation for partial differential equations. I. Ann. of Math. (2) 112 (1980), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement